# SDR SWAA2025020381017

- Difficulty date: December 26, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,112 hours, 39,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP ON IB SIDE AT LT WING 2024-773695<[01] EQUIPMENT USED P/N: BONDMASTER 600M; S/N: 230106912; DUE DATE: 09-JAN-25;[02] TOOL USED; HOT BONDER PN: HCS9200B; SN: 15102320; DUE DATE: 25-JAN-25.  CALIPER PN: 500-197-30; SN: A18229508; DUE DATE: 14-JAN-25;[03] TOOL USED: AUDIBLE BOND TESTER; PN: S-3; SN: 064; CAL DUE DATE: 27-AUG-25;[04] PERFORMED INTERIM REPAIR ON OB AFT FLAP AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND THE REPAIR REQUIRES TAP TEST INSPECTION EVERY 6;875 FC OR 30 MONTHS WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW.;[05] PERFORMED INTERIM REPAIR ON OB AFT FLAP AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND THE REPAIR REQUIRES TAP TEST INSPECTION EVERY 6;875 FC OR 30 MONTHS WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW. RII COMPLETED.
